应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (4): 1087-1100    DOI: 10.1007/s10255-016-0629-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Optimal Time-consistent Investment and Reinsurance Strategy for Mean-variance Insurers Under the Inside Information
Jing CAO1,2, Xing-chun PENG3, Yi-jun HU1
1 School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China;
2 School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China;
3 School of Science, Wuhan University of Technology, Wuhan 430070, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9